# SDR CALA2023080902469

- Difficulty date: August 6, 2023
- Submitted: August 9, 2023
- Operation: Air carrier
- Aircraft: N14120
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 27562
- Aircraft time: 89,290 hours, 21,936 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: UNKNOWN
- Part serial: NA
- Condition: Dented
- Location: L3
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DENT AFT OF L3 DOOR PHOTO ATTACHED.CYCLES. ITEM PLACED ON DIP ALL STEPS OF PART 1 INTERIM REPAIR HAVE BEEN COMPLIED WITH.ACCOMPLISHED PART 3 , PERMANENT REPAIR WITHIN 10 FLIGHT DENT AFT OF L3 DOOR ACCOMPLISHED STEPS 1-4 FROM ECRA 5360-01723. TOMC-APPROVAL FROM SC1ELBYC COMMENT INCLUDING HFEC INSPECTION. ALL STEPS OF PART 1 INTERIM REPAIR HAVE BEEN COMPLIED. PERMANENT REPAIR WITHIN 10 FLIGHT CYCLES REF ECRA 5360-01723 PERFORMED HFEC REF 757 NDT PART 6 51-00-19, IN COMPLIANCE WITH ECRA 5360-01723 STEP 4 PART 1, NO CRACK INDICATIONS NOTED. OK TO CONTINUE. REMOVED PANEL 780 FOR EASY ACCESS FOR INSPECTION REF CMM ACCOMPLISHED STEPS 1-3 FROM ECRA 5360-01723. STEP 4 OF PART 1 FOR ECRA 5360-01723 REQUIRES HFEC. QC 25-30-32 PAGE 10036 RECORDS UPDATE QC REVIEWED. T/A: 10 FC...SN
